# SDR DALA2022120707887

- Difficulty date: December 4, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 71,019 hours, 28,255 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9821124) DURING INSPECTION FOUND ON SVC CK AND OPN 3350-7390 FWD EMER LT 17-D MISSING BULB AND LENSE. RPLD EMER LT ASSY 17 D PER B737 AMM 33-51.
